# SDR CA150408005

- Difficulty date: March 26, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwc PW306A
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AT LEVEL OFF , FL 390, LT ENGINE ITT TURNED RED, INDICATED 924 DEGREES.  PILOT REDUCED POWER TO BRING ITT WITHIN LIMITS.  ITT WAS OUT OF LIMITS FOR ABOUT 4 SECONDS.  AN UNEVENTFUL LANDING WAS COMPLETED.  TROUBLESHOOTING ONGOING.
